# SDR AALA20001197

- Difficulty date: July 11, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 47,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DENT IN PREVIOUS REPAIR ON BELT FRAME STA 950F BETWEEN STR 25L AND STR 26L.  REPLACED REPAIR SECTION PER SRM 51-40-3.  SIZE OF REPAIR 24 INCHES LONG.  FASTENER TYPE, SHEAR HILOCKS, FASTENER SIZE .1875 INCH - .25 INCH.  NUMBER OF ROWS:  2 ROWS ON SIDE, 1 ROW ON TOP, AND 5 FASTENERS PAST THE DAMAGE.  SPACING FOR .1875 INCH - 1 INCH; FOR .25 INCH - 1.25 INCHES.  (X)
